Number of Articles: 112
51. Strongly Quasilinear Parabolic Systems in Divergence Form with Weak Monotonicity

Volume 6, Issue 1, Winter and Spring 2020, Pages 57-72

Elhoussine Azroul; Farah Balaadich


52. Constructing an Element of a Banach Space with Given Deviation from its Nested Subspaces

Volume 4, Issue 1, Winter and Spring 2018, Pages 59-76

Asuman Aksoy; Qidi Peng


53. Approximation Numbers of Composition Operators on Weighted Hardy Spaces

Volume 1, Issue 1, Winter and Spring 2015, Pages 71-81

Ajay K. Sharma; Ambika Bhat


55. Expanding the Applicability of Generalized High Convergence Order Methods for Solving Equations

Volume 4, Issue 2, Summer and Autumn 2018, Pages 167-177

Ioannis K Argyros; Santhosh George


56. Anisotropic Herz-Morrey Spaces with Variable Exponents

Volume 2, Issue 2, Summer and Autumn 2016, Pages 177-187

Hongbin Wang; Yihong Wu


57. Lipschitz Tensor Product

Volume 1, Issue 2, Summer and Autumn 2015, Pages 185-218

M.G. Cabrera-Padilia; J.A. Chavez-Dominguez; A. Jimenez-Vargas; M. Viliegas-Vallecillos


58. On the Arens regularity of a module action and its extensions

Volume 6, Issue 2, Summer and Autumn 2020, Pages 193-198

Sedighe Barootkoob


59. Dynamic Response of an Elastically Connected Double Non-Mindlin Plates with Simply-Supported End Condition due to Moving Load

Volume 5, Issue 1, Winter and Spring 2019, Pages 40-59

Jacob Abiodun Gbadeyan; Oluwatayo Michael Ogunmiloro; Sunday Emmanuel Fadugba


60. Approximation for a Summation-Integral Type Link Operators

Volume 3, Issue 1, Winter and Spring 2017, Pages 44-60

Arun Kajla


61. Periodicity and Stability in Nonlinear Neutral Dynamic Equations with Infinite Delay on a Time Scale

Volume 2, Issue 1, Winter and Spring 2016, Pages 51-62

Abdelouaheb Ardjouni; Ahcene Djoudi


62. Slant Toeplitz Operators on the Lebesgue Space of the Torus

Volume 5, Issue 2, Summer and Autumn 2019, Pages 65-76

Gopal Datt; Neelima Ohri


64. Laplacian and Signless Laplacian Spectrum of Commuting Graphs of Finite Groups

Volume 4, Issue 1, Winter and Spring 2018, Pages 77-87

Jutirekha Dutta; Rajat Kanti Nath


65. Star Selection Principles: A Survey

Volume 1, Issue 1, Winter and Spring 2015, Pages 82-106

Ljubiša D.R. Końćinac


66. Strong Differential Subordinations for Higher-Order Derivatives of Multivalent Analytic Functions Defined by Linear Operator

Volume 3, Issue 2, Summer and Autumn 2017, Pages 160-171

Abbas Kareem Wanas; Abdulrahman H. Majeed


67. Generalized Ricci Solitons on Trans-Sasakian Manifolds

Volume 4, Issue 2, Summer and Autumn 2018, Pages 178-186

Mohd Danish Siddiqi


68. Eisenhart Problem to Submanifolds in Non-Flat Real Space Form

Volume 2, Issue 2, Summer and Autumn 2016, Pages 188-193

Mundalamane Manjappa Praveena; Channabasappa Shanthappa Bagewadi


69. Distinguishing number (index) and domination number of a graph

Volume 6, Issue 2, Summer and Autumn 2020, Pages 199-205

Saeid Alikhani; Samaneh Soltani


70. $n$-Dual Spaces Associated to a Normed Space

Volume 1, Issue 2, Summer and Autumn 2015, Pages 219-229

Yosafat E.P. Pangalela


71. On T-Extensions of Abelian Groups

Volume 5, Issue 1, Winter and Spring 2019, Pages 60-68

Aliakbar Alijani; Hossein Sahleh


73. Zygmund-Type Inequalities for an Operator Preserving Inequalities Between Polynomials

Volume 2, Issue 1, Winter and Spring 2016, Pages 63-80

Nisar Ahmad Rather; Suhail Gulzar; Khursheed Ahmad Thakur


74. Conformal Semi-Invariant Submersions from Almost Contact Metric Manifolds onto Riemannian Manifolds

Volume 5, Issue 2, Summer and Autumn 2019, Pages 77-95

Rajendra Prasad; Sushil Kumar


75. On Pair of Generalized Derivations in Rings

Volume 6, Issue 1, Winter and Spring 2020, Pages 87-94

Asma Ali; Md Hamidur Rahaman